Bayesian Networks and Probabilistic Inference in Forensic Science

Author: Wright, L. F.

Source: Journal of the Royal Statistical Society: Series A (Statistics in Society), Volume 170, Number 4, October 2007 , pp. 1187-1187(1)

Publisher: Wiley-Blackwell

Buy & download fulltext article:


Price: $48.00 plus tax (Refund Policy)

Document Type: Research Article


Affiliations: Liverpool John Moores University

Publication date: October 1, 2007

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page